# SDR DALA2025020700968

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 34,060 hours, 4,357 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Fitting
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SHIP 3329 LH PAX/CREW DR1 AFT SLIDE FITTING HEATER 7DH FAULT MSG. CORRECTIVE ACTION: REPLACED FITTING PER A330 AMM 52-12-31. OK FOR SERVICE. (0799423)
